# SDR DXTA20082889

- Difficulty date: February 19, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 5,728 hours, 3,472 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: 7022090901
- Part serial: 99060365
- Condition: Faulty
- Location: Fwd Avionics Bay
- Part time: 59 hours, 35 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

YD FAIL UPPER B CAS MESSAGE DISPLAYED WHILE CLIMBING THROUGH APPROX FL240.  COULD NOT VERIFY DISCREPANCY AT THIS TIME.  DUE TO PRIOR HISTORY, REMOVED SUSPECTED FAULTY YSAC COMPUTER.  PERFORMED OPS CHECKS WITH NO DISCREPANCIES NOTED AT THIS TIME.  ALL WORK PERFORMED IAW (X) MM 27-24-01.
